It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by BARBARA on August 06, 2000 at 09:49:25:

In Reply to: arthritis help: posted by bibhuti patro on August 05, 2000 at 15:38:57:

: hi..

: i am suffering from arthritis.the doctors call it heriditary.. for the last 2 years
: i had been regularly taking medicine.. but for the last 1 week it has become
: severe.. the legs have swollen..with severe pain in the hip joints.. i need
: u'r help as far as proper advice with respect to the medicine is concerned.
: .please help me out of this mess..

: Bibhuti

:
:

MY MOTHER SUFFERED FROM THE SAME JOINT DISORDER YOU SUFFER FROM. sHE HAD EXTREME SWELLING ON HER KNEES AND ALSO HAD IT SEVERE IN HER WRIST AND THUMB OF HER DOMINANT HAND. SHE TRIED SEVERAL REMEDIES THAT DIDN'T RELIEVE HER DISCOMFORT. I CAME IN CONTACT WITH A WOMEN WHO HAD THE SAME PROBLEM AND SHE TOLD ME ABOUT A NEW SUPLEMENT REFERRED TO AS CETYL MYRISTOLEATE(CM). CM SUPPORTS JOINT AND TISSUE HEALTH WICH HELPS TO LUBRICATE JOINTS AND SURROUNDING TISSUES. IN ADDITION, ACCORDING TO ALL THE STUDIES, THERE AREN'T ANY KNOWN SIDE EFFECTS ASSOCIATED WITH CM. HOWEVER, IT MUST BE TAKEN WITH OTHER SUPPLEMENTS TO ALLOW MAXIMUM ABSORBTION.

SINSE MY MOTHER HAS TAKEN THESE SUPPLEMENTS HER DOCTOR HAS CANCELLED A MEDICAL PROCEDURE THAT SHE WAS ABOUT TO HAVE ON HER KNEE. SHE IS NOW MOVING ABOUT VERY ACTIVELY AND USING HER HAND TO CROCHET FOR HOURS AT A TIME. SOMETHING THAT SHE WAS UNABLE TO DO BEFORE CM.

BARBARA

Follow Ups

All times are GMT -7. The time now is 01:18 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!